# SDR DXTA2025010201803

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 5,982 hours, 3,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN ATTEMPTING TO CLOSE THE MAIN CABIN DOOR, THE LOCKING HANDLE WILL NOT ENGAGE. IT CAN'T BE MOVED. CORRECTIVE ACTION: ADJUSTED LOCKING PIN PUSHRODS. REINSTALLED MED STEPS. OPS CHECK GOOD. IAW CE680A AMM 52-10-05.
